# SDR SWDG20080024

- Difficulty date: March 19, 2007
- Submitted: May 5, 2008
- Operation: General aviation
- Aircraft: N804DG
- Make and model: Airtrc AT802A
- Aircraft serial: 802A0089
- Aircraft time: 3,129 hours, 7,509 cycles
- Engine: Pwc PT6A67AG
- Engine time: 3,129 hours, 7,509 cycles
- Propeller: Hartzl HCB5MA3
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Part number: 310718501
- Condition: Eroded
- Location: Engine
- Part time: 3,129 hours, 7,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR OVERHAUL EVALUATION. DUE TO THE FINDING OF SEVERE EROSION DAMAGE TO THE 'C' FLANGE AND NUMEROUS BROKEN 'T' BOLTS ON 3 OTHER ENGINES, THE DISSASSEMBLED EXHAUST DUCT AND GAS GENERATOR CASE FLANGES HAVE BEEN PHOTOGRAPHED AND FOUND THAT THIS 4TH ENGINE SUFFERS FROM SIMILAR DAMAGE.  IT SHOULD BE NOTED THAT THE MANUFACTURER HAS BEEN NOTIFIED AND THAT THEIR REP HAS TAKEN PICTURES OF THE DAMAGED ENGINES AND HAS TOLD US THAT THE BROKEN BOLTS, 'C' FLANGE DAMAGE, AND P3 AIR LEAKAGE ONTO THE OIL TUBES ARE NOT SAFETY OF FLIGHT ISSUES.  IT IS SUGGESTED THAT THE MANUFACTURER IMPLEMENT WARRANTY PROVISIONS FOR THE INCORORATION OF A SEALING RING ON THE -67AG JUST LIKE SIMILAR ENGINES IN THE FAMILY.
